# SDR ASOA01055

- Difficulty date: May 14, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: O-Ring
- Part number: MS938708
- Condition: Broken
- Stage of operation: CL
- Nature of condition: J, K, Y
- Precautionary procedure: A, E

## Discrepancy

UPON CLIMB-OUT FROM ATL, PASSING THROUGH 17,000 FT, CAPTAIN RECEIVED RIGHT ENGINE OIL PRESSURE WARNING.  OIL PRESSURE WAS READING 23 PSI AND THE TEMPERATURE WAS 98 DEGREES.  CAPTAIN SECURED THE ENGINE IN FLIGHT BY FOLLOWING EMERGENCY AND ABNORMAL CHECKLISTS.  AIRCRAFT RETURNED AND LANDED SAFELY IN ATL.  MX INSPECTED RIGHT ENGINE AND FOUND UPPER UNION ON B SUMP SCAVENGE PUMP UPPER RIGHT INSTALLED WITH A BROKEN SEAL.  MAINTENANCE REMOVED AND REPLACED UNION O-RING AND REINSTALLED UNION.  THE RIGHT ENGINE WAS GROUND RAN AT HIGH POWER SETTINGS FOR 30 MINUTES.  NO LEAKS OR DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
